# SDR USAA2010101592289

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 52,640 hours, 34,805 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 120.  REPAIRED RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 120 IAW TYPICAL REPAIR 55-10-07 REV D.
